Acta Mathematica Hungarica

, Volume 127, Issue 1–2, pp 178–194

On a nonlinear system consisting of three different types of differential equations

Article
  • 32 Downloads

Abstract

We consider a system consisting of a first order differential equation, a parabolic and an elliptic equation. Existence of weak solutions is proved by using the Schauder fixed point theorem. The paper improves some results of [3, 6] which is illustrated by example

Key words and phrases

flow in porous medium system of partial differential equations monotone operators Schauder fixed point theorem 

2000 Mathematics Subject Classification

35K60 35J60 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Akadémiai Kiadó, Budapest, Hungary 2010

Authors and Affiliations

  1. 1.Department of Applied AnalysisEötvös Loránd UniversityBudapestHungary

Personalised recommendations